# SDR SWAA2013121623336

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 42,273 hours, 28,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952284501
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PACK CABLE OUT OF POSITION.  R & R SLIDE IAW AMM.
